MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW SPINAL ANESTHESIA KIT; NEEDLE, CONDUCTION, ANESTHETI

ARROW INTERNATIONAL LLC ARROW SPINAL ANESTHESIA KIT; NEEDLE, CONDUCTION, ANESTHETI
Catalog Number ASA-25090-SB
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "bupivacaine included with spinal tray was ineffective.6 patients had to be transitioned to general anesthesia due to patients moving and responding during procedure.Pt's were undergoing total hip/total knee replacements." associated complaints: 9680794-2024-01025, 9680794-2024-01024, 9680794-2024-01022, and 9680794-2024-01021, 968 0794-2024-01012.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The potency of bupivacaine is within the specified requirements.A device history record review was performed on the bupivacaine ampule with no evidence to suggest a manufacturing related cause.The potential cause of this complaint could not be determined based upon the information provided and without a sample.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported that: "bupivacaine included with spinal tray was ineffective.6 patients had to be transitioned to general anesthesia due to patients moving and responding during procedure.Pt's were undergoing total hip/total knee replacements." associated complaints: 9680794-2024-01025, 9680794-2024-01024, 9680794-2024-01023, 9680794-2024-01022, 9680794-2024-01021 and 968 0794-2024-01012.

Brand Name
ARROW SPINAL ANESTHESIA KIT
Common Device Name
NEEDLE, CONDUCTION, ANESTHETI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20381773
Report Number9680794-2024-01023
Device Sequence Number8037328
Product Code BSP
UDI-Device Identifier50801902074190
UDI-Public(01)50801902074190(11)240423(17)260228(10)33F24C0030(21)
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K911260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue NumberASA-25090-SB
Device Lot Number33F24C0030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown